# SDR 2021FA0000370

- Difficulty date: December 8, 2021
- Submitted: December 9, 2021
- Operation: General aviation
- Aircraft: N28TN
- Make and model: Doug R4D-8
- Aircraft serial: 43354
- Aircraft time: 22,580 hours
- Engine: Wright R182080
- Engine time: 4 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R182080B
- Part serial: BL514012
- Condition: Inoperative
- Location: Zone 600
- Part time: 22,580 hours
- Stage of operation: CL
- How discovered: 9
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DEPARTED FROM PANC TO PADQ. RIGHT HAND ENGINE LOST POWER AFTER TAKE OFF. HAD TO DIVERT TO PAMR AND LAND GEAR UP.
